American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Jason Gaddis. Isomorphisms of Some Quantum Spaces. Contemporary Mathematics 609 (2014) 107-116.
Book volume table of contents
View Article: PDF

[2] Kenneth L. Price and Stephen Szydlik. Good Matrix Gradings from Directed Graphs. Contemporary Mathematics 609 (2014) 267-275.
Book volume table of contents
View Article: PDF

[3] Eli Aljadeff and Darrell Haile. Simple $G$-graded algebras and their polynomial identities. Trans. Amer. Math. Soc. 366 (2014) 1749-1771.
Abstract, references, and article information
View Article: PDF

[4] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information
View Article: PDF

[5] Gonzalo Aranda Pino, John Clark, Astrid an Huef and Iain Raeburn. Kumjian-Pask algebras of higher-rank graphs. Trans. Amer. Math. Soc. 365 (2013) 3613-3641.
Abstract, references, and article information
View Article: PDF

[6] Claude Cibils, Maria Julia Redondo and Andrea Solotar. Full and convex linear subcategories are incompressible. Proc. Amer. Math. Soc. 141 (2013) 1939-1946.
Abstract, references, and article information
View Article: PDF

[7] D. Rogalski and J. J. Zhang. Regular algebras of dimension 4 with 3 generators. Contemporary Mathematics 562 (2012) 221-241.
Book volume table of contents
View Article: PDF

[8] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information
View Article: PDF

[9] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information
View Article: PDF

[10] Ignacio Ojeda and Alberto Vigneron-Tenorio. Indispensable binomials in semigroup ideals. Proc. Amer. Math. Soc. 138 (2010) 4205-4216. MR 2680047.
Abstract, references, and article information
View Article: PDF

[11] M. Dokuchaev, R. Exel and J. J. Simón. Globalization of twisted partial actions. Trans. Amer. Math. Soc. 362 (2010) 4137-4160. MR 2608399.
Abstract, references, and article information
View Article: PDF

[12] Eli Aljadeff. On the codimension growth of $G$-graded algebras. Proc. Amer. Math. Soc. 138 (2010) 2311-2320. MR 2607860.
Abstract, references, and article information
View Article: PDF

[13] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information
View Article: PDF

[14] Milen Yakimov. A classification of $H$-primes of quantum partial flag varieties. Proc. Amer. Math. Soc. 138 (2010) 1249-1261. MR 2578519.
Abstract, references, and article information
View Article: PDF

[15] Andrea Solotar and Micheline Vigué-Poirrier. Two classes of algebras with infinite Hochschild homology. Proc. Amer. Math. Soc. 138 (2010) 861-869. MR 2566552.
Abstract, references, and article information
View Article: PDF

[16] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information
View Article: PDF

[17] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information
View Article: PDF

[18] S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang. The equivariant Brauer group of a group. Proc. Amer. Math. Soc. 134 (2006) 959-972. MR 2196026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter Jørgensen. Ext vanishing and infinite Auslander-Buchsbaum. Proc. Amer. Math. Soc. 133 (2005) 1335-1341. MR 2111939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] V. Bavula. Solutions to two questions about the Weyl algebras. Proc. Amer. Math. Soc. 133 (2005) 1587-1591. MR 2120268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Yu. A. Bahturin and M. V. Zaicev. Identities of graded algebras and codimension growth. Trans. Amer. Math. Soc. 356 (2004) 3939-3950. MR 2058512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Andrei Marcus. Broué's abelian defect group conjecture for alternating groups. Proc. Amer. Math. Soc. 132 (2004) 7-14. MR 2021243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Edward L. Green, Idun Reiten and Øyvind Solberg. Dualities on generalized Koszul algebras. Memoirs of the AMS 159 (2002) MR 1921583.
Book volume table of contents

[27] J. T. Stafford and M. Van den Bergh. Noncommutative curves and noncommutative surfaces. Bull. Amer. Math. Soc. 38 (2001) 171-216. MR 1816070.
Abstract, references, and article information
View Article: PDF

[28] Peter Jørgensen. Intersection theory on non-commutative surfaces. Trans. Amer. Math. Soc. 352 (2000) 5817-5854. MR 1695026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2